# SDR COEA2022080804803

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerors J2
- Aircraft serial: 362
- Aircraft time: 38,054 hours, 42,221 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 8584 DISCREPANCY: UPON LANDING IN RAP, THE FO SIDE LEFT BRAKE FAILED WITH PRESSURE APPLIED TO BRAKE PEDAL. USED CAPTAIN'S BRAKE TO STOP THE AIRCRAFT. CORRECTIVE ACTION: MAINTENANCE SERVICED THE BRAKE RESEVOIR AND BLED THE BRAKE SYSTEM. TAXI CHECK FAILED. RE-BLED BRAKE SYSTEM & INSPECTED LOW PRESSURE LINES. PERFORMED RUNWAY TAXI TEST WITH AIRCREW. TAXI TEST CHECKED GOOD.
